# SDR GAIA01146ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, FOUND CORROSION ON FLOORBEAM LOWER SIDE WAS DISCOVERED AT BS 1110, AS VIEWED FROM AFT CARGO.  ACCOMPLISHED FLOORBEAM LOWER CHORD REPAIR BS 1110 IAW B727 SRM 53-10-8 FIG 8.  (M)
